# SDR ASAA2019021728193

- Difficulty date: February 17, 2019
- Submitted: February 20, 2019
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 41,323 hours, 12,531 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CONT CAB ZONE TEMP ILLUMINATED ON MASTER CAUTION RECALL. GROUNDED - YES. PERFORMED BITE TEST ON BOTH ZONE TEMP CONT PER FIM 21-61 TASK 801, FOUND TRIM VALVE FLT DECK FAULT ON CONT NR 2, CLEARED TRIM VALVE FLT DECK FAULT ON NR 2 CONTROLLER.
